BibTeX record journals/iandc/BarmpaliasLT16

download as .bib file

@article{DBLP:journals/iandc/BarmpaliasLT16,
  author    = {George Barmpalias and
               Andrew Lewis{-}Pye and
               Jason Teutsch},
  title     = {Lower bounds on the redundancy in computations from random oracles
               via betting strategies with restricted wagers},
  journal   = {Inf. Comput.},
  volume    = {251},
  pages     = {287--300},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.ic.2016.09.010},
  doi       = {10.1016/j.ic.2016.09.010},
  timestamp = {Wed, 14 Jun 2017 20:37:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/iandc/BarmpaliasLT16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier